# SDR DALA2016041102770

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,598 hours, 45,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW FOUND THE EMERGENCY LIGHTS AT ROWS 1 THROUGH 12 INOPERATIVE.   MAINTENANCE REPLACED THE CHARGER AND BATTERY PACK AND THE LIGHTS CHECKED OK.
